Boundary Regularity Of Admissible Operators

Christoph Lampert

In: Publicacions Matematiques, Vol. 49, Pages 179-195, Publicacions Matematiques, 2005.


In strictly pseudoconvex domains with smooth boundary, we prove a commutator relationship between admissible integral operators, as introduced by Lieb and Range, and smooth vector fields which are tangential at boundary points. This makes it possible to gain estimates for admissible operators in function spaces which involve tangential derivatives. Examples are given under with circumstances these can be transformed into genuine Sobolev- and Ck-estimates.

ChlBoundaryRegAdmOp.pdf (pdf, 368 KB )

Deutsches Forschungszentrum für Künstliche Intelligenz
German Research Center for Artificial Intelligence